| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a moderately tortuous and moderately calcified vessel in the left forearm.A 8.0mmx40mmx80cm sterling balloon catheter was advanced for dilatation.However, during initial inflation at 10 atmospheres for 30 seconds, the balloon ruptured.The device was removed without any problem and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
(b)(6).
Additional Manufacturer Narrative
Updated b5: describe event or problem (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a moderately tortuous and moderately calcified vessel in the left forearm.A 8.0mmx40mmx80cm sterling balloon catheter was advanced for dilatation.However, during initial inflation at 10 atmospheres for 30 seconds, the balloon ruptured.The device was removed without any problem and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition post-procedure.It was further reported that a 8.0mmx40mmx80cm and a 6.0mmx40mmx40cm sterling balloon catheters were used in the same patient and procedure.A 8.0mmx40mmx80cm sterling balloon was used first and second was a 6.0mmx40mmx40cm sterling balloon catheter.